Show simple item record

dc.contributor.authorBıyıkoğlu, Türkeren_US
dc.contributor.authorLeydold, Josefen_US
dc.date.accessioned2015-01-15T23:01:06Z
dc.date.available2015-01-15T23:01:06Z
dc.date.issued2008-09-15
dc.identifier.citationBıyıkoǧlu, T. & Leydold, J. (2008). Graphs with given degree sequence and maximal spectral radius. Electronic Journal of Combinatorics, 15(1), 1-9.en_US
dc.identifier.issn1077-8926
dc.identifier.otherWOS:000259184100006
dc.identifier.urihttps://hdl.handle.net/11729/288
dc.description.abstractWe describe the structure of those graphs that have largest spectral radius in the class of all connected graphs with a given degree sequence. We show that in such a graph the degree sequence is non-increasing with respect to an ordering of the vertices induced by breadth-first search. For trees the resulting structure is uniquely determined up to isomorphism. We also show that the largest spectral radius in such classes of trees is strictly monotone with respect to majorization.en_US
dc.language.isoengen_US
dc.publisherElectronic Journal of Combinatoricsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAdjacency Matrixen_US
dc.subjectEigenvectorsen_US
dc.subjectSpectral Radiusen_US
dc.subjectDegree Sequenceen_US
dc.subjectPerron Vectoren_US
dc.subjectTreeen_US
dc.subjectMajorizationen_US
dc.subjectGraph in graph theoryen_US
dc.subjectSignless Laplacianen_US
dc.subjectAlgebraic connectivityen_US
dc.titleGraphs with given degree sequence and maximal spectral radiusen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalElectronic Journal of Combinatoricsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.identifier.volume15
dc.identifier.issue1
dc.identifier.startpage1
dc.identifier.endpage9
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorBıyıkoğlu, Türkeren_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record